Group Structure and Practice Schedules

Bronze 1 – split into A,B & C. Group A is for our 11 & Under swimmers, B is for 12 & Overs, and C is for mixed ages, but swimmers in each are roughly the same ability.  

Bronze 2/3 – split into Bronze 2 and Bronze 3. Both of these groups are the same, just their schedule will be different.

 

Fall Practice Schedule

Practices begin September 6th! This schedule will change after the conclusion of the high school swim season (both girls and boys)

Bronze 1, 3 practices a week, 45 minutes each

Bronze 1 A (11 and Unders): M/W 6:30-7:15pm, F 5-5-5:45pm

Bronze 1 B (12 and Overs): M/W 7:15-8pm, F 5:45-6:30pm

Bronze 1 C (any age): T/Th 7-7:45, F 5-5:45 for 11 and unders, 5:45-6:30 for 12 and overs

 

Bronze 2 & 3, 3 practices a week, 1 hour each

Bronze 2: M/W 6:30-7:30pm, F 6-7pm

Bronze 3: T/TH 5:30-6:30pm, F 6-7pm

 

Silver, 5 practices a week, 1 hour each

M/W 7:30-8:30pm, T/Th 6:30-7:30pm, F 5-6pm

 

Gold up to 6 Practices a week. 1.5 weekdays (pm), 1 hour weekdays (am)

PM practices: M/W 5:30-7pm, T/TH 7-8:30pm, F 5:30-7pm

AM practices: M/W 6:30-7:30 am

 

Senior up to 8 practices a week, 2hrs weekdays (pm), 1 hour weekdays (am)

PM practices: M/W/F 5-7pm, T/Th 6:30-8:30pm

AM practices: M/W 6:30-7:30 am

For Bronze 1 and Bronze 2/3: We will try our best to be flexible!  If you can't make a particular practice and want to show up on another day or even change groups entirely just ask!

 

Special Practices / Clinics: Select Saturdays (between 2-3:30pm)- Special practices where we may have several groups in the water at once. Often these will focus on technique. These will be announced on a weekly basis and will not count towards your practice totals for the week. We will not run these on weeks where we are attending a meet.